# SDR SIMA2019111109003

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 38,235 hours, 34,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED MAIN DOOR WAS SQUILING, BEGAN AROUND FL20 DURING PRESSURIZATION/LEAK CHECK OF AIRCRAFT FOUND SERVICE DOOR HAS A LEAK ON BOTTOM FORWARD CORNER-C/A-REPAIRED SERVICE DOOR FRAME SEAL AT FWD LOWER CORNER IAW EMB 140 AMM 53-21-11 SEE NRWC 831-DFW-03891 ITEM #2 FOR LEAK CHECK.PERFORMED FUNCTIONAL TEST FOR CABIN LEAKAGE IAW AMM 21-31-00-700-808-A,FUNCTIONAL TEST GOOD,NO SQUEELING NOISE AT MAIN DOOR,NO FURTHER DEFECT NOTED.
